# SDR COEA2023122804801

- Difficulty date: October 30, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100005 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE, L/H OUTBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 23-23A. CORRECTIVE ACTION: REPAIR SEAT TRACK PER ATR72 SRM 530000-300-853-A01.
